# SDR AALA20141202006

- Difficulty date: December 2, 2014
- Submitted: December 3, 2014
- Operation: Air carrier
- Aircraft: N633AA
- Make and model: Boeing 757223
- Aircraft serial: 24591
- Aircraft time: 73,549 hours, 26,275 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT MOUNTED EMER LIGHT AT 12D INOPERATIVE.  FOUND LOOSE CONNECTOR, RECONNECTED & SECURED PLUG.  SYS CHECKED NORMAL.
